# SDR QXEA0100338

- Difficulty date: March 12, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-FRAME 41-2 CHAFING ON STRINGER 54.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 7 AND SRM 53-02-01, PAGE 7, AND SRM 51-31-01, PAGE 13, 14.
